# SDR CA050304003

- Difficulty date: March 2, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,123 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 12,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN COMPLYING WITH MFG REPETIVE SEB 03-5, A 2 INCH CRACK WAS DISCOVERED IN THE AREA OF THE LT LOWER DOOR HINGE ATTACH POINT ON THE DOOR POST.  INSTALLED SERVICE KIT SK172-154TO REPAIR THE CRACK.  NO INDICATIONS OF CRACKS ON THE RT SIDE.
